# SDR C77A20121115001

- Difficulty date: November 12, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N638CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 11,000 hours, 6,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Part time: 11,000 hours, 6,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK, REPAIR STRAPS AND LT FLOORBEAM HAS CORROSION AT FR16 TO FR19, X= 4711.0 TO X= 5645.0, Y= -304.8.   R & R LT FLOOR TRACK IAW SRM 51-41-01 AND 51-43-01 ON WO 571678-273 IAW COMPASS EO E175-53MR-061, REV 4, WO 651268.
